# SDR REXA2018061800498

- Difficulty date: May 30, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: CC670392056
- Condition: Cracked
- Location: Mlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL ANGLED GRAVEL GUARD PLATE WAS CRACKED AT 2 SPOTS.  REMOVED AND REPLACED THE GRAVEL GUARD IAW SRM 51-42-15, SRM 51-44-11, AND AMM 20-21-00.
